# SDR ZZDA2009414

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL WILL NOT CHARGE DUE TO CABIN LIGHTS BEING INOP.  FAILED TO CHARGE DURING F/A PREFLIGHT CKS.  CHARGED EPL.  REF MM 33-51.  OK FOR SERVICE.
